# SDR ABXA9800194

- Difficulty date: March 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N924AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47403
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Tr Link
- Part number: 5958782503
- Condition: Cracked
- Location: Nr 2 Engine
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND THE UPPER RIGHT THRUST REVERSER LINK CRACKED.  REPLACED LINK IAW DC9 MM 78-31-5.
